# SDR GTIA2016052701459

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 18,102 hours, 8,355 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE71542
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK IS MISSING 1 RETAINING CLIP THAT HOLDS THE INFLATION HEADSTRAP TO THE FACE MASK.  R & R CAPTAIN'S O2 MASK IAW AMM 35-12-41, PB401. OPS CHECK GOOD.
